JournalsrmiVol. 23, No. 3pp. 1115–1124

The level 1 weight 2 case of Serre’s conjecture

  • Luis Victor Dieulefait

    Universitat de Barcelona, Spain
The level 1 weight 2 case of Serre’s conjecture cover
Download PDF

Abstract

We prove Serre's conjecture for the case of Galois representations of Serre's weight 22 and level 11. We do this by combining the potential modularity results of Taylor and lowering the level for Hilbert modular forms with a Galois descent argument, properties of universal deformation rings, and the non-existence of pp-adic Barsotti-Tate conductor 11 Galois representations proved in [Dieulefait, L.: Existence of families of Galois representations and new cases of the Fontaine-Mazur conjecture. J. Reine Angew. Math. 577 (2004), 147-151].

Cite this article

Luis Victor Dieulefait, The level 1 weight 2 case of Serre’s conjecture. Rev. Mat. Iberoam. 23 (2007), no. 3, pp. 1115–1124

DOI 10.4171/RMI/525